# SDR DALA2024061606110

- Difficulty date: June 14, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 476-670
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS CUSP WEBS STA Y=670 AND X=60 ALSO STA Y=476 AND X=-60 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00610: CUSP WEBS STA Y=670 AND X=60 ALSO STA Y=476 AND X=-60 AT PASSENGER CABIN WERE REPAIRED PER B717- 200 SRM 53-00-55-2R-4. (LP #0393751)
